# SDR DL76L961960

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Fwd Cargo Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF 1.5 HOURS INTO FLIGHT, SMELLED ELECTRICAL FUMES IN COCKPIT ACCOMPANIED BY FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE ON EICAS.  CALLED FLIGHT CONTROL AND MTC COORDINATOR TO DISCUSS SITUATION AND DECIDED TO PULL P-22 CB.  FUMES DISSIPATED AND FLIGHT WAS CONTINUED.  UPON FURTHER INVESTIGATION FOUND THE FWD EXH EQUIP COOL FAN C/B ON P-6 PANEL POPPED.  REPLACED FWD EQUIPMENT EXHAUST FAN, SYSTEM CHECKS NORMAL.
